New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

davidg
Veteran Member


Date Joined Feb 2011
Total Posts : 4093
   Posted 3/10/2011 9:12 PM (GMT -6)   
so last time I tried the Indian Viagra for the first time (Vigora). I am still experimenting with the whole thing. Without meds I'm like 75%, technically good enough for penetration but not really good enough. So since I was told by nurse to take these type of meds daily for rehab reasons I tried American Cialis which worked great but cost a ton, then Indian Cialis which I feel might not have worked quite as well but am still not certain about.

Indian Viagra last night worked better than any, but after about 3 hours I noticed that while looking at the tv i got very slight blurry vision, like when you stare into the sun by mistake for a split second and then everything seems to be out of focus for a bit. Didn't last too long, maybe 5 minutes.

So now, do I keep trying it or is that a clear sign to stay away from it?

this whole ED and/or potential ED thing is really ridiculous. It's such a mental thing. I find myself having to verify to myself on a daily basis that I can get an erection just so I can relax about it. I don't even follow through with it, I just gotta make sure it isn't gone. Of course that is enormous pressure that I am putting on myself. Reminds me of when I was a virgin and had anticipated performance anxiety.

gold horse
Regular Member


Date Joined Nov 2009
Total Posts : 360
   Posted 3/10/2011 9:39 PM (GMT -6)   

I used viagra and had kind of the same as you are talking about,my doctor told me to stop using the blue pill.

If you want an advise stop using viagra. yeah


DIAGN=46 YEARS
GLEASON=3+3
FATHER HAD PC,THEN I THEN MY BROTHER STILL HAS TWO BROTHER PC FREE.
MARRIED,TWO CHILDREN.AGE 13 AND 8.
LAPROSCOPY SURGERY 6/2005
PATOLOGY REPORT.
GLEASON=3+3
TUMOR VOLUME=5%
LYMPHOVASCULAR INVASION=NEG
PERINEURAL INVASION=POSI
TUMOR MULTICENTRICITY=NEG
EXTRAPROSTATIC INVASION=NEG
SEMINAL VESICLES BOTH=CLEAN
MARGIN ALL=NEG
PT2ANXMX
DEVELOP SCART TISSUE AND NEEDED A SECOND SURGERY BECAUSE COULD NOT URINATE,
PSA 6/05=0.04,0.04,0.04,6/06,0.04,0.04,0.04,6/07,0.04,0.04,0.04,6/08,0.04,0.04,1/09
0.04,10/09,0.04
 

davidg
Veteran Member


Date Joined Feb 2011
Total Posts : 4093
   Posted 3/10/2011 9:44 PM (GMT -6)   
you get it every time you use it or it goes away once you get used to it the way muscle aches go away when I used Cialis?

I prefer the 36 hour Cialis plan anyway

Ziggy9
Veteran Member


Date Joined Jul 2008
Total Posts : 981
   Posted 3/10/2011 10:20 PM (GMT -6)   
What I've heard about viagra if you have ANY vision reaction STOP!! Talk to a doctor about it..

tatt2man
Veteran Member


Date Joined Jan 2010
Total Posts : 2845
   Posted 3/10/2011 10:22 PM (GMT -6)   
it is my understanding if you can get a blue halo in your vision or have blurry vision after taking viagra/cialis - please talk to you doctor and research viagra makers and see list of side effects -

-here is one website answer -
www.adrugrecall.com/viagra/blurred-vision.html

-your vision and your health is more important than a stiffie

sincere hugs
BRONSON
Age: 55 - gay with spouse of 14 years, Steve
location: Peterborough, Ontario, Canada
PSA: 10/06/09 - 3.86
Biopsy: 10/16/09- 6 of 12 cancerous samples, Gleason 7 (4+3)
Radical Prostatectomy: 11/18/09
Pathology: pT3a -Gleason 7 -extraprostatic extension -perineural invasion -prostate weight -34.1 gm
PSA: 04/08/10 -0.05 -Zero Club
PSA: 09/23/10 -0.05 -Zero Club
PSA: 03/24/11 - TBA

axle
Regular Member


Date Joined Feb 2011
Total Posts : 35
   Posted 3/10/2011 10:27 PM (GMT -6)   
I've only used Viagra a few times pre-Op and got the blue and blurry vision side effect. I didn't really need it but it was fun because I got hardwood like oak instead of pine. I've tried Levitra post-Op a couple of times and got the stuffy nose and bad headache for awhile. I haven't tried Cialis yet.

I'm 6 weeks post-Op and when I've tried Levitra a couple of times I can only get about 40% wood. My Uro didn't seem to think ED meds were all that important post-Op for the blood flow thing that many talk about here. He said the typical recovery for wood was 12 - 18 months post-Op.

Rob

James C.
Veteran Member


Date Joined Aug 2007
Total Posts : 4463
   Posted 3/11/2011 10:39 AM (GMT -6)   
From the Viagra website:

In rare instances, men taking PDE5 inhibitors (oral erectile dysfunction medicines, including VIAGRA) reported a sudden decrease or loss of vision. It is not possible to determine whether these events are related directly to these medicines or to other factors. If you experience sudden decrease or loss of vision, stop taking PDE5 inhibitors, including VIAGRA, and call a doctor right away.

and:

The most common side effects of VIAGRA are headache, facial flushing, and upset stomach. Less commonly, bluish vision, blurred vision, or sensitivity to light may briefly occur.


I suppose the key word is 'sudden' in the first instance and 'briefly occur' in the second.
James C. Age 63
Gonna Make Myself A Better Man tinyurl.com/28e8qcg
4/07: PSA 7.6, 7/07 Biopsy: 3 of 16 PCa, 5% involved, left lobe, GS6
9/07: Nerve Sparing open RP, Path: pT2c, 110 gms., clear except:
Probable microscopic involvement-left apical margin -GS6
3 Years: PSA's .04 each test until 04/10-.06, 09/10-.09, 12/10-.09, 02/11-.08
ED-total-Bimix 30cc

davidg
Veteran Member


Date Joined Feb 2011
Total Posts : 4093
   Posted 3/11/2011 4:06 PM (GMT -6)   
it was very brief for me. Although the headache was also there. I switched back to Cialis. Needless to say, I have a boatload of Indian Viagra I won't be using. Between those and the percoces I didn't touch post op I could relive my college days.

142
Forum Moderator


Date Joined Jan 2010
Total Posts : 7078
   Posted 3/12/2011 11:09 AM (GMT -6)   
Or was that "college daze" smilewinkgrin
 
My uro likes Cialis, then Levitra as choices, and does not promote Viagra. Not sure about the logic, although vision issues would make me wary of it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 18, 2018 5:59 PM (GMT -6)
There are a total of 3,004,431 posts in 329,145 threads.
View Active Threads


Who's Online
This forum has 161738 registered members. Please welcome our newest member, Rosheen.
224 Guest(s), 10 Registered Member(s) are currently online.  Details
OzLyme, JoHnGaMeR90, Ss800, jberda1, Girlie, Saipan Paradise, John-Can, Relentlesswill, brucen36, Mamatomypeas